User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, S. Naik and T. Alpcan 
Title:
Characterization of Convex and Concave Resource Allocation Problems in Interference Coupled Wireless Systems 
Journal title:
IEEE Transactions on Signal Processing 
Year:
2011 
Journal volume:
59 
Year / month:
2011-05 
Month:
May 
Journal issue:
Pages contribution:
2382-2394 
Language:
en 
Publisher:
IEEE 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
03.08.2011